# SDR DXTA2025052203567

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800088
- Aircraft time: 15,929 hours, 10,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ON LAV SEAT DOES NOT ILLUMINATE(PRE-FLIGHT)   COMPLETED OPS CHECK OF THE EMERGENCY LIGHTING SYSTEM IAW MM 33-50-00. OPS CHECK GOOD AT THIS TIME.
